MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728567
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received a photo of the affected syringe.Visual examination confirmed a hair-like particulate within the syringe barrel.Our investigation determined that the particulate noted in the syringe was likely introduced during the component manufacturing or assembly process.A 12 month review of complaint history demonstrated a frequency of 0.21 complaints per million for particulate inside a syringe barrel.
 
Event or Problem Description
The customer reported the following: after opening a ssqk 65/115vs syringe kit, a hair was observed within the syringe barrel.There was no adverse event or injury.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key9296430
Report Number2520313-2019-00052
Device Sequence Number2223671
Product Code DXT
UDI-Device Identifier00616258005423
UDI-Public(01)00616258005423
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2024
Device Model Number60728567
Device Catalogue NumberSSQK 65/115VS
Device Lot Number8411998
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1